Acne and Accutane archives

Accutane

Posted by Heather on March 10, 1999 at 18:27:13:

I'm on my 7th month of accutane and still have some bumps on my face that just wont go away. I have had improvement and am happy with most of it. I'm tired of being on accutane but am affaid that my acne will come back. I never had much acne as a teenager and I'm 25 now suffering from it. Will I have to go on accutane again later or will it improve?


Follow Ups:


Re: Accutane

Posted by Walt Stoll on March 11, 1999 at 11:33:22:

In Reply to: Accutane posted by Heather on March 10, 1999 at 18:27:13:

Dear Heather,

Getting acne at 25 is ALWAYS due to the endocrine imbalance we have discussed ad nauseum on this BB for years. Go to the archives.

THEN, if you still have questions, write again. Within the past few months, there have been many testimonials of disappearing acne in those who have dealt with the causes. They are not yet archived.

Walt



Re: Accutane

Posted by JN on March 11, 1999 at 19:06:23:

In Reply to: Accutane posted by Heather on March 10, 1999 at 18:27:13:

Stop Accutane, it will not cure you!
Ask for large bottle (not less than 50mg) of topical solution EMGEL made by GLAXO. The most effective treatment.
Than consider getting rid of bacteria in your gut.
There may be other hormonal problems which will not be solved by ACCUTANE (modified syntetic vitamin A),
There are several underlying conditions of acne, one is overreactive sebaceous glands producing oil.
Avoid fatty food, and meat products to see if there is any reaction. Than the bacteria p. acne are causing also some dammage. Acne is related also to bacterial endotoxins in the gut.
Contrary to some medical statements, I noticed that Acne is stimulated by fatty foods, which results in very oily skin and hair. Some deviations may be expected (i.e. hormonal).
I was really improving on ACCUTANE, but once stopped back to square one, than my SGPT went up. First time since using EMGEL all disappeared with treatment of oral doxycycline.


Follow Ups:


Re: Accutane

Posted by Shawna on May 03, 1999 at 19:00:03:

In Reply to: Accutane posted by Heather on March 10, 1999 at 18:27:13:

Is it really nessesary to contact your doctor when you get muscle stiffness? If so why??


Follow Ups:


Re: Accutane

Posted by Walt Stoll on May 05, 1999 at 12:50:50:

In Reply to: Re: Accutane posted by Shawna on May 03, 1999 at 19:00:03:

Hi, Shawna.

Accutane is "available by prescription only" BECAUSE it afffects everyone differently. Only your prescribing doc can tell you if this is dangerous for YOU or not.

Walt




Re: Accutane

Posted by Kati on May 27, 1999 at 16:37:23:

In Reply to: Accutane posted by Heather on March 10, 1999 at 18:27:13:

I've been on Accutane for two and a half months...I know that nosebleeds are common....but how much is normal. I woke up last night with blood flowing continuously out of my nose and I was coughing it up as well...(I know why)...this continued all night and for a few hours into the morning. Should I be concerned...my nose has never bled like that in my life!


Follow Ups:


Re: Accutane

Posted by Walt Stoll on May 28, 1999 at 16:35:23:

In Reply to: Re: Accutane posted by Kati on May 27, 1999 at 16:37:23:

Hi, Kati.

If accurtane was your only option, I would be more concerned. Hve you spent a few hours on the link below?

Walt




Re: Accutane

Posted by smw on June 02, 1999 at 16:31:53:

In Reply to: Re: Accutane posted by JN on March 11, 1999 at 19:06:23:

Did you take accutane and it didn't work for you?
If so May I ask your weight, your race, your dosage and how long you were on it? Just doing some research on the effects...who benefits and who doesn't.

I'm in the deciding phase





Re: Accutane

Posted by Susy on June 17, 1999 at 15:26:39:

In Reply to: Accutane posted by Heather on March 10, 1999 at 18:27:13:

I was on accutane when I was 14 years old. I am 28 now. I had much success with accutane and have had no recurrence of the acne that I once suffered from. I was allergic to benzoyl peroxide which left me very few choices. I was recently told some rumors about accutane that upset me which prompted me to start searching for additional information. Just be informed about the drug that you are on so that information from people who are uninformed will not upset you as it did me. Good luck with your treatment.



Return to Dr Stoll Home Page

Post a Message

Main Archives Page

More Acne and Accutane archives